# SDR RRXA000655

- Difficulty date: February 19, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Flange
- Part number: 5769948
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CHAFE DAMAGE TO THE RIGHT O/B SLOT VANE O/B END FLANGE, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED NEW FLANGE AND INSTALLED IAW DC-8 SRM 51-1-21 AND DAC DWG NR 5769948.
